# SDR FDEA202209032150

- Difficulty date: September 3, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AJC749635
- Condition: Delaminated
- Location: Accessory Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ACCESSORY COMPARTMENT, MAINTENANCE WORK PLATFORM ABOVE THE APU EXHAUST   DUCT, FLOOR BOARD IS DELAMINATED. (MKD) FABRICATED NEW AFT ACCESSORY COMPARTMENT MAINTENANCE WORK PLATFORM FLOOR   PANEL DOUGLAS DRAWING AJC7496.  ORIG SUB DATE: 9/6/2022
